Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Another $ q$-extension of the beta function


Authors: George E. Andrews and Richard Askey
Journal: Proc. Amer. Math. Soc. 81 (1981), 97-100
MSC: Primary 33A15
MathSciNet review: 589145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Another $ q$-extension of the beta function is given. This one has a special case that is a symmetric extension of the symmetric beta distribution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A15

Retrieve articles in all journals with MSC: 33A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589145-1
PII: S 0002-9939(1981)0589145-1
Keywords: Beta function, $ q$-binomial theorem, basic hypergeometric functions
Article copyright: © Copyright 1981 American Mathematical Society